The Log-Concavity of Kazhdan-Lusztig Polynomials of Uniform Matroids

XIE Matthew H Y, ZHANG Philip B

Journal of Systems Science & Complexity ›› 2023, Vol. 36 ›› Issue (1) : 117-128.

PDF(206 KB)
PDF(206 KB)
Journal of Systems Science & Complexity ›› 2023, Vol. 36 ›› Issue (1) : 117-128. DOI: 10.1007/s11424-022-1296-0

The Log-Concavity of Kazhdan-Lusztig Polynomials of Uniform Matroids

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 36(1): 117-128 https://doi.org/10.1007/s11424-022-1296-0

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(206 KB)

Accesses

Citation

Detail

Sections
Recommended

/